# SDR JJBA20250711003

- Difficulty date: July 2, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT DIGITAL PLATE JOINT ANGLES FOUND CRACKED AT CENTER OMEGA BEAM INBD AND OUTBD SIDE ON LH OMEGA BEAM INBD SIDE. FWD AND AFT DIGITAL PLATE JOINT ANGLES AT CENTER OMEGA BEAM AND LH OMEGA BEAM JOINT ANGLE REPLACED.
